# SDR REXA2024102901135

- Difficulty date: September 28, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 IS CORRODED BETWEEN FS 370 AND FS 485   INSTALLED NEW SEAT TRACK P/N SH670-32249-3 IAW CRJ-900 AMM 53-00-49-400-801-A07.
